Vol 6 No 2 (1966): Lithuanian Mathematical Journal

Vol 6 No 2 (1966)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1966-06-15

Front Matter

Cover
Abstract views 37 | Article downloads (PDF) 2
1-6
PDF

Articles

V. Bliznikas
Nicht-Holonome Liesche Differenzierung und lineare Zusammenhänge im Stützelemenlenraum
Abstract views 24 | Article downloads (PDF) 24
141-209
PDF
E. Vilkas
Solvability of the system of linear inequalities
Abstract views 20 | Article downloads (PDF) 12
211-215
PDF
E. Vilkas | D. Sūdžiūtė
The classical approximative methods in game theory
Abstract views 16 | Article downloads (PDF) 15
217-225
PDF
A. Goldberg | T. Strotschik
Konforme Abbildung von symmetrischen Halbstreifen und Eckengebielen
Abstract views 18 | Article downloads (PDF) 9
227-239
PDF
241-244
PDF
E. Gečiauskas
Distribution function of a distance between two random points in an oval
Abstract views 17 | Article downloads (PDF) 11
245-248
PDF
J. Sapagovas
On convergence of the sums of the Markov renewal processes to a Poisson process
Abstract views 20 | Article downloads (PDF) 12
271-277
PDF
A. Urbonas
Über Zusammenhängen des Raumes von Stützelementen
Abstract views 18 | Article downloads (PDF) 9
279-290
PDF

Back Matter

Contents
Abstract views 26 | Article downloads (PDF) 3
291-294
PDF